# SDR QXEWA20060153

- Difficulty date: April 10, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 COCKPIT RIGHT HAND ENTRYWAY BULKHEAD INBOARD MISSING RIVET AND HAS LOOSE BRACKET WIRED TO RIVET HOLE AT X-39 Y128 Z141. REPAIRED IAW DHC-8 Q400 SRM 51-42-05-330-001.
